Alert archive / Tennessee / Tornado Warnings in 2014
Tornado Warning 57, NWS Memphis, TN
NWS Memphis, TN issued this tornado warning at Oct 2, 2014, 10:16 PM CDT for Lauderdale County, Tipton County, Tennessee; Mississippi County, Arkansas. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 2, 2014, 10:16 PM CDT (03:16 UTC)
- Expired
- Oct 2, 2014, 11:00 PM CDT
- In force
- 44 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Mississippi County, AR, Lauderdale County, TN, Tipton County, TN
The radar
The Memphis radar (KNQA), 32 km from the middle of the area, began a volume at 03:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 2, 5:48 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Little Rock, AR (KBYH), launched 00:00Z, 3.3 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2607 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 784 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 138 m²/s²
- 0-3 km storm-relative helicity
- 152 m²/s²
- Significant tornado parameter
- 3.0
- Supercell composite
- 13.2
The text
As transmitted, in the capitals the NWS used until 2016.
226
WFUS54 KMEG 030316
TORMEG
ARC093-TNC097-167-030400-
/O.NEW.KMEG.TO.W.0057.141003T0316Z-141003T0400Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1016 PM CDT THU OCT 2 2014
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHERN MISSISSIPPI COUNTY IN EASTERN ARKANSAS...
SOUTHWESTERN LAUDERDALE COUNTY IN SOUTHWEST TENNESSEE...
NORTH CENTRAL TIPTON COUNTY IN SOUTHWEST TENNESSEE...
* UNTIL 1100 PM CDT
* AT 1016 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING A TORNADO NEAR DYESS...OR 7 MILES
SOUTHEAST OF LEPANTO...MOVING NORTHEAST AT 45 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO KEISER...
LUXORA...OSCEOLA...WILSON AND FORT PILLOW STATE PARK.
THIS WARNING ALSO INCLUDES AREAS NEAR SUNK LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.
.SEND YOUR STORM REPORTS TO US ON TWITTER USING AT NWSMEMPHIS...POST
TO OUR NWS MEMPHIS FACEBOOK PAGE...OR SEND A REPORT ON OUR WEBSITE AT
WEATHER DOT GOV SLANT MEMPHIS AND CLICK ON SUBMIT STORM REPORT.
&&
LAT...LON 3560 8962 3545 9021 3557 9029 3564 9029
3583 8985
TIME...MOT...LOC 0316Z 244DEG 40KT 3556 9020
$$
JPM3What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Oct 2, 6:27 PM CDT, 3 hours 49 minutes earlier.
Area forecast discussion, Oct 2, 6:27 PM CDT, 3 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 627 PM CDT THU OCT 2 2014 .UPDATE... UPDATED FOR 00Z AVIATION DISCUSSION. && .PREV DISCUSSION... /ISSUED 353 PM CDT THU OCT 2 2014/ DISCUSSION... CURRENTLY... SCATTERED SHOWERS AND THUNDERSTORMS DRIVEN BY WAA CONTINUE TO MOVE THROUGH THE MIDSOUTH. A COLD FRONT STRETCHES FROM NORTHERN MISSOURI TO SOUTH TEXAS AND WILL CONTINUE TO PROGRESS EASTWARD TOWARDS THE CENTRAL AND SOUTHERN MISSISSIPPI VALLEY. FLOW IS SOUTHERLY AHEAD OF THE FRONT...PULLING UP WARM... MOIST...UNSTABLE AIR INTO THE MIDSOUTH FROM THE GULF OF MEXICO. CLOUDS AND SHOWERS HAVE CREATED A BROAD RANGE OF TEMPERATURES THROUGH THE MIDSOUTH. AS OF 3PM...MEMPHIS WAS AT 90 DEGREES DUE TO A BREAK IN CLOUD COVER...WHEREAS OXFORD MISSISSIPPI WAS ONLY AT 73 DEGREES DUE TO A NEARBY THUNDERSTORM. DEWPOINTS ARE PEAKING IN THE LOW 70S AREA WIDE. STORMS HAVE ALREADY BEGAN TO DEVELOP ALONG THE FRONT FURTHER WEST IN NW AR...EASTERN OK AND SOUTHERN MO. EXPECT STORMS TO CONTINUE TO DEVELOP AS THE FRONT MOVES EAST INTO A MORE UNSTABLE ATMOSPHERE. MOST OF THE MODELS HAVE REDUCED CAPE VALUES TO BETWEEN 800-1500 J/KG AS THE FRONT NEARS...EXCEPT THE NAM WHICH DEPICTS CAPE VALUES WELL IN EXCESS OF 2000 J/KG OVER NW MISSISSIPPI. 0-6 KM BULK SHEAR VALUES WILL BE NEAR 40 KTS AREA WIDE WITH 0-3 KM LAPSE RATES AS STEEP AS 5.5 C/KM. INCREASING CLOUD COVER DUE TO WAA WILL SERVE AS A HINDRANCE TO SEVERE WEATHER TONIGHT. THE GFS IS MORE AGGRESSIVE WITH THE WAA SHOWERS AND STORMS AND NOT CLEARING OUT BEFORE THE FRONT APPROACHES...WHILE THE NAM... HRRR...AND EURO CLEAR OUT DURING THE EVENING. STORMS WILL BECOME COLD POOL DOMINANT AND BEGIN TO RACE AHEAD OF THE FRONT AS IT APPROACHES OUR REGION. THE MAIN THREAT WITH STORMS ALONG THE FRONTAL BOUNDARY WILL BE SEVERE WINDS DUE TO THEIR LINEAR CONVECTIVE MODE. LARGE HAIL WILL BE A SECONDARY THREAT DUE TO SIGNIFICANT BUOYANCY WITHIN THE HAIL GROWTH ZONES OF THE ATMOSPHERE. MODELS HAVE COME INTO BETTER AGREEMENT WITH THE TIMING OF THE APPROACHING SYSTEM. THE FRONT WILL BEGIN TO APPROACH NORTHEAST ARKANSAS BY 7 PM...THE MS RIVER BETWEEN 11PM AND 1 AM... AND OUT OF OUR COVERAGE AREA BY 5 AM. LINGERING SHOWERS WILL BE POSSIBLE AS A SECONDARY REINFORCING FRONT TRAILS THE LEADING ONE. COOLER DRIER AIR WILL FILTER INTO THE MIDSOUTH BEHIND THE FRONT. HIGHS FRIDAY WILL ONLY REACH THE MID TO UPPER 70S. LOWS FRIDAY NIGHT/SATURDAY MORNING WILL DIVE INTO THE 40S AS NW FLOW INCREASES BRINGING EVEN COOLER AIR INTO THE REGION. WE WILL STRUGGLE TO REACH 70 DEGREES DURING THE DAY ON SATURDAY. ANOTHER COLD FRONT WILL SWEEP THROUGH THE MS RIVER VALLEY EARLY NEXT WEEK. MODELS STILL DISAGREE ON THE TIMING BUT BOTH THE GFS AND EURO AGREE ENOUGH TO INCREASE POPS MONDAY EVENING. JPM3 && .AVIATION... 00Z TAFS ACTIVE NIGHT EXPECTED FOR THE TAF SITES AS A COLD FRONT/STORMS PASS THROUGH. CURRENT SEVERE LINE IN WESTERN ARKANSAS SHOULD REACH THE MISSISSIPPI RIVER BETWEEN 02/04Z-02/05Z TIME FRAME WITH EMBEDDED STORMS CAPABLE OF WIND GUSTS OF AT LEAST 40 KTS. ACTIVITY WILL WEAKEN SOME AFTER PASSING THROUGH MEMPHIS WITH STORMS EXITING MKL AND TUP BY 02/09Z. CIGS/VIS BEFORE CONVECTION SHOULD BE VFR...DECREASING TO MVFR AND IFR DURING ACTIVITY. LATER IN THE PERIOD EXPECTING A LOW MVFR DECK TO SETTLE IN JUST BEHIND THE COLD FRONT AS SOUTH WINDS SHIFT WESTERLY. CIGS SHOULD SLOWLY RAISE BACK TO VFR LATE FRIDAY MORNING AS GUSTY NORTHWEST WINDS DEVELOP. JAB && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Oct 2, 6:00 PM CDT, 4 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 600 PM CDT THU OCT 2 2014 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-040100- ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY- COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR- DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD- HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE- LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION- PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN- RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON- TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA- 600 PM CDT THU OCT 2 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT TONIGHT...A SQUALL LINE WILL PUSH IN FROM THE WEST. THE LINE IS EXPECTED TO BE STRONG TO SEVERE WITH DAMAGING WINDS BEING THE MAIN THREAT AND LARGE HAIL BEING A SECONDARY THREAT. THERE IS ALSO A CHANCE FOR ISOLATED TORNADOES. THERE IS A SLIGHT RISK FOR SEVERE STORMS FOR EASTERN ARKANSAS...THE MISSOURI BOOTHEEL...NORTHWEST MISSISSIPPI AND EXTREME WESTERN TENNESSEE. THE LINE WILL IMPACT EASTERN ARKANSAS AND THE MISSOURI BOOTHEEL BETWEEN 7 PM CST AND MIDNIGHT CST. NORTHWEST MISSISSIPPI AND EXTREME WEST TENNESSEE...INCLUDING THE MEMPHIS AREA...WILL BE AFFECTED BETWEEN 10 PM CST TO 2 AM CST. THE LINE IS EXPECTED TO WEAKEN DURING THE OVERNIGHT HOURS AS IT CONTINUES TO MOVE EAST OF THE SLIGHT RISK AREA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NEEDED TONIGHT. ZDM
In the hours before
Local storm report, Oct 2, 4:47 PM CDT, 5 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
447 PM CDT THU OCT 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0444 PM HAIL EARLE 35.27N 90.46W
10/02/2014 E1.75 INCH CRITTENDEN AR PUBLIC
WINDS ESTIMATED TO BE NEAR 65 MPH.
&&
ZDMLocal storm report, Oct 2, 4:48 PM CDT, 5 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
448 PM CDT THU OCT 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0444 PM HAIL PARKIN 35.26N 90.55W
10/02/2014 E0.88 INCH CROSS AR TRAINED SPOTTER
ESTIMATED NICKEL SIZE HAIL. SMALL TREE LIMBS DOWN.
&&
ZDMLocal storm report, Oct 2, 5:06 PM CDT, 5 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
506 PM CDT THU OCT 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM TSTM WND DMG 3 SE HORN LAKE 34.93N 90.00W
10/02/2014 DESOTO MS TRAINED SPOTTER
LARGE TREE LIMBS DOWN IN NESBIT AREA. CHURCH ROAD BLOCKED
WITH NUMEROUS LARGE LIMBS. PEA SIZED HAIL ALSO FALLING.
0345 PM TSTM WND GST 3 SE HORN LAKE 34.93N 90.00W
10/02/2014 M63.00 MPH DESOTO MS TRAINED SPOTTER
WIND GUST OF 63 MPH RECORDED.
0351 PM HAIL SOUTHAVEN 34.97N 90.00W
10/02/2014 M1.00 INCH DESOTO MS TRAINED SPOTTER
SPOTTER REPORTED HEAVY DOWNPOUR WITH QUARTER SIZED HAIL.
0357 PM TSTM WND GST SE DOWNTOWN MEMPHIS 35.13N 90.05W
10/02/2014 M61.00 MPH SHELBY TN ASOS
WIND GUST TO 61 MPH REPORTED AT MEMPHIS INTERNATIONAL
AIRPORT.
0413 PM HAIL S BARTLETT 35.22N 89.84W
10/02/2014 E1.75 INCH SHELBY TN TRAINED SPOTTER
SPOTTER REPORTED LARGE HAIL APPROXIMATELY GOLF BALL SIZED
AROUND THE AREA OF I-40 AND SUMMER AVENUE.
0415 PM HAIL 2 S BARTLETT 35.19N 89.84W
10/02/2014 E0.75 INCH SHELBY TN TRAINED SPOTTER
PENNY SIZED HAIL I-40 AND WHITTEN ROAD.
0420 PM TSTM WND DMG 5 N MEMPHIS 35.00N 90.14W
10/02/2014 SHELBY TN PUBLIC
POLICE DEPT ON THE SCENE WITH UTILITY LINES DOWN ACROSS
CENTRAL AVENUE AT BELVEDERE BLVD. EAST AND WESTBOUND
LANES BLOCKED.
0420 PM HAIL BARTLETT 35.22N 89.84W
10/02/2014 E1.00 INCH SHELBY TN PUBLIC
NEAR STAGE ROAD AND HWY 70.
0420 PM TSTM WND DMG 5 N MEMPHIS 35.00N 90.14W
10/02/2014 SHELBY TN PUBLIC
MULTIPLE TREES DOWN ON MENDENHALL AND POPLAR.
0420 PM HAIL BARTLETT 35.22N 89.84W
10/02/2014 E1.00 INCH SHELBY TN PUBLIC
NEAR BARTLETT BLVD AND ELMORE ROAD.
0433 PM TSTM WND DMG MILLINGTON 35.33N 89.89W
10/02/2014 SHELBY TN TRAINED SPOTTER
LARGE LIMBS DOWN ON HOUSE AND ON POWER LINES IN THE EAST
ACRES COMMUNITY OF MILLINGTON NORTH OF NAVAL BASE.
0434 PM HAIL MILLINGTON 35.33N 89.89W
10/02/2014 E1.00 INCH SHELBY TN TRAINED SPOTTER
0443 PM TSTM WND GST EARLE 35.27N 90.46W
10/02/2014 E0.00 MPH CRITTENDEN AR LAW ENFORCEMENT
WINDS OF 50 TO 60 MPH BUFFETING POLICE OFFICERS CAR IN
EARLE.
0443 PM HAIL EARLE 35.27N 90.46W
10/02/2014 E1.75 INCH CRITTENDEN AR PUBLIC
GOLF BALL SIZED HAIL.
0444 PM HAIL PARKIN 35.26N 90.55W
10/02/2014 E0.88 INCH CROSS AR TRAINED SPOTTER
ESTIMATED NICKEL SIZE HAIL. SMALL TREE LIMBS DOWN.
0444 PM HAIL EARLE 35.27N 90.46W
10/02/2014 E1.75 INCH CRITTENDEN AR PUBLIC
WINDS ESTIMATED TO BE NEAR 65 MPH.
&&
MRMSpecial weather statement, Oct 2, 9:23 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
923 PM CDT THU OCT 2 2014
ARZ008-009-017-018-026>028-MOZ113-030300-
CLAY AR-CRAIGHEAD AR-GREENE AR-LAWRENCE AR-MISSISSIPPI AR-POINSETT
AR-RANDOLPH AR-DUNKLIN MO-
923 PM CDT THU OCT 2 2014
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 1000 PM CDT FOR...
CLAY COUNTY IN EASTERN ARKANSAS...
CRAIGHEAD COUNTY IN EASTERN ARKANSAS...
GREENE COUNTY IN EASTERN ARKANSAS...
SOUTHEASTERN LAWRENCE COUNTY IN EASTERN ARKANSAS...
NORTHWESTERN MISSISSIPPI COUNTY IN EASTERN ARKANSAS...
POINSETT COUNTY IN EASTERN ARKANSAS...
EASTERN RANDOLPH COUNTY IN EASTERN ARKANSAS...
DUNKLIN COUNTY IN SOUTHEAST MISSOURI...
A LINE OF STRONG THUNDERSTORMS PRODUCING PEA SIZE HAIL OR LARGER AND
WINDS AT LEAST 40 MPH WAS LOCATED FROM 4 MILES NORTHEAST OF CORNING
TO 5 MILES SOUTHWEST OF WALDENBURG AT 922 PM CDT...MOVING EAST AT 35
MPH.
PEOPLE IN
CLAY...CRAIGHEAD...DUNKLIN...GREENE...LAWRENCE...MISSISSIPPI...POINSE
TT AND RANDOLPH COUNTIES...SHOULD MONITOR THIS STORM CLOSELY.
.A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY AREA.
&&
LAT...LON 3663 8997 3653 8995 3544 9035 3549 9105
3571 9105 3649 9080 3650 9023 3662 9017
TIME...MOT...LOC 0222Z 269DEG 31KT 3647 9050 3553 9096
JPM3Special weather statement, Oct 2, 9:26 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
926 PM CDT THU OCT 2 2014
MSZ002-003-TNZ089-030300-
BENTON MS-MARSHALL MS-FAYETTE TN-
926 PM CDT THU OCT 2 2014
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 1000 PM CDT FOR...
NORTHERN BENTON COUNTY IN NORTHEAST MISSISSIPPI...
EASTERN MARSHALL COUNTY IN NORTHWEST MISSISSIPPI...
SOUTHEASTERN FAYETTE COUNTY IN SOUTHWEST TENNESSEE...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED OVER WALL DOXEY STATE PARK AT 927 PM CDT...
MOVING NORTHEAST AT 35 MPH.
PEOPLE IN BENTON...FAYETTE AND MARSHALL COUNTIES...INCLUDING
LOCATIONS NEAR HOLLY SPRINGS AND WALL DOXEY STATE PARK...SHOULD
MONITOR THIS STORM CLOSELY.
&&
LAT...LON 3496 8904 3464 8939 3470 8958 3508 8940
3502 8920 3500 8920 3500 8914
TIME...MOT...LOC 0227Z 212DEG 31KT 3471 8947
JPM3Local storm report, Oct 2, 9:55 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
955 PM CDT THU OCT 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0946 PM TSTM WND GST CALDWELL 35.08N 90.82W
10/02/2014 E58.00 MPH ST. FRANCIS AR TRAINED SPOTTER
THUNDERSTORM WINDS GUSTING TO 58 MPH IN CALDWELL.
&&
MRMThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 2, 10:13 PM CDT | Severe Thunderstorm Warning | MEG | Lauderdale, Shelby, Tipton | 47 min |
| Oct 2, 10:20 PM CDT | Tornado Warning | MEG | Lauderdale, Tipton | 40 min |
| Oct 2, 10:28 PM CDT | Tornado Warning | MEG | Dyer, Lauderdale | 35 min |
| Oct 2, 10:44 PM CDT | Tornado Warning | MEG | Dyer, Lake, Obion | 46 min |
| Oct 2, 10:49 PM CDT | Severe Thunderstorm Warning | MEG | Crockett, Dyer, Fayette, Haywood, Lauderdale, Obion and 2 more | 41 min |
| Oct 2, 10:52 PM CDT | Severe Thunderstorm Warning | MEG | Dyer, Gibson, Lake, Obion, Weakley | 38 min |
| Oct 2, 10:53 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Shelby | 52 min |
| Oct 2, 10:56 PM CDT | Tornado Warning | MEG | Crockett, Dyer, Lauderdale | 31 min |
| Oct 2, 11:13 PM CDT | Tornado Warning | MEG | Fayette, Hardeman, Shelby | 23 min |
| Oct 2, 11:15 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Chester, Crockett, Dyer, Fayette, Gibson and 5 more | 45 min |
| Oct 2, 11:21 PM CDT | Tornado Warning | MEG | Obion, Weakley | 25 min |
| Oct 2, 11:28 PM CDT | Severe Thunderstorm Warning | MEG | Hardeman | 47 min |
| Oct 2, 11:35 PM CDT | Severe Thunderstorm Warning | MEG | Dyer, Gibson, Henry, Obion, Weakley | 40 min |
| Oct 3, 12:02 AM CDT | Special Weather Statement | MEG | Benton, Carroll, Chester, Decatur, Hardin, Henderson and 3 more | 43 min |
| Oct 3, 12:08 AM CDT | Severe Thunderstorm Warning | MEG | Hardeman, Hardin, McNairy | 67 min |
| Oct 2, 9:05 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Cross, Lee, Phillips, Poinsett, St. Francis | 40 min |
| Oct 2, 9:23 PM CDT | Special Weather Statement | MEG | Clay, Craighead, Greene, Poinsett | 37 min |
| Oct 2, 9:39 PM CDT | Severe Thunderstorm Warning | MEG | Craighead, Crittenden, Cross, Lawrence, Mississippi, Poinsett and 1 more | 36 min |
| Oct 2, 9:46 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Lee, Phillips, St. Francis | 44 min |
| Oct 2, 9:48 PM CDT | Tornado Warning | MEG | Craighead, Poinsett | 27 min |
| Oct 2, 10:10 PM CDT | Tornado Warning | MEG | Craighead, Mississippi | 50 min |
| Oct 2, 10:17 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden | 43 min |
Nearby
Tornado Warnings in Tennessee, 2014Tornado Warnings in Arkansas, 2014Every tornado warning in 2014Tornadoes in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.